About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 432941, 8 pages
http://dx.doi.org/10.1155/2013/432941
Research Article

A Note on Fractional Equations of Volterra Type with Nonlocal Boundary Condition

1Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, China
2College of Sciences, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 6 March 2013; Accepted 24 June 2013

Academic Editor: Zhanbing Bai

Copyright © 2013 Zhenhai Liu and Rui Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with nonlocal boundary value problems of fractional equations of Volterra type involving Riemann-Liouville derivative. Firstly, by defining a weighted norm and using the Banach fixed point theorem, we show the existence and uniqueness of solutions. Then, we obtain the existence of extremal solutions by use of the monotone iterative technique. Finally, an example illustrates the results.